Margarita Otero Domínguez


Departamento de Matemáticas
Universidad Autónoma de Madrid

Principal Publicaciones
Docencia

Cartan subgroups of groups definable in o-minimal structures, E.Baro, E. Jaligot and M.Otero. Aparecerá en J. Inst. Math. Juissieu  doi:10.1017/S1474748013000352 PDF

Commutators in groups definable in o-minimal structures, E.Baro, E. Jaligot and M.Otero, Proceedings of the American Mathematical Society 140 no.10 (2012) 3629-3643 PDF

Higher homotopy of groups definable in o-minimal structures, A.Berarducci, M. Mamino and M.Otero, Israel Journal of  Mathematics 180 (2010) 143-161 PDF

On o-minimal homotopy groups, E. Baro and M. Otero, Quarterly Journal of Mathematics 61 (2010) 275-289 PDF

Locally definable homotopy, E. Baro and M. Otero, Annals of Pure and Applied Logic 161 (2010) 488-503  PDF

G-linear sets and torsion points in definably compact groups, M.Otero and Y. Peterzil,   Archive for Mathematical  Logic 48 (2009) 387-402 PDF

On divisibility in definable groups, M.Otero, Fundamenta Mathematicae 202, n.3 (2009) 295-298. PDF

A survey on groups definable in o-minimal structures, M.Otero, in Model Theory with Applications to Algebra and Analysis, vol. 2,  Editors: Z. Chatzidakis, D. Macpherson, A.Pillay and A. Wilkie, LMS LNS 350, Cambridge Univ. Press  (2008)  177-206. PDF

A descending chain condition for groups definable in o-minimal structures, A.Berarducci, M.Otero, Y.Peterzil and A.Pillay, Annals of Pure and Applied Logic 134 (2005) 303-313. PDF

Definably compact abelian groups, M.Edmundo and M.Otero, The Journal of Mathematical Logic 4, n.2 (2004) 163-180. PDF

An additive measure in o-minimal expansions of fields, A.Berarducci and M.Otero, The Quarterly Journal of Mathematics 55, n.4 (2004) 411-419. PDF

Transfer methods for o-minimal topology, A.Berarducci and M.Otero, The Journal of Symbolic Logic 68, n. 3 (2003) 785-794. (Corrigendum por A.Berarducci, M.Edmundo and M. Otero,  JSL 72 (2007) 179-180). PDF, PDF
 
Some examples of transfer methods for o-minimal structures, A.Berarducci and M.Otero, in SUNLAG 2000,  ed. by Seconda Università degli Studi di Napoli (2002) 69-80
 
o-Minimal fundamental group, homology and manifolds, A.Berarducci and M.Otero, Journal of the London Mathematical Society (2) 65 (2002) 257-270. PDF

Intersection theory for o-minimal manifolds,
A.Berarducci and M.Otero, Annals of Pure and Applied Logic 107 (2001) 87-119. PDF
 
On groups and rings definable in o-minimal expansions of real closed fields, M. Otero, Y. Peterzil and A. Pillay, Bulletin of the London Math. Soc. 28 (1996) 7-14. PDF  
 
A recursive nonstandard model of normal open induction, A.Berarducci and M.Otero, The Journal of Symbolic Logic, 61, n.4 (1996) 1228-1241. PDF

Quadratic forms in normal open induction, M. Otero, Journal of Symbolic Logic 58 (1993) 456-76  
               
The amalgamation property in normal open induction, M. Otero, Notre Dame Journal  of Formal Logic 43 (1993) 50-5    

The joint embedding property in normal open induction,
M.Otero, Annals Pure and  Applied Logic 60 (1993) 275-90. PDF

A note on the joint embedding property in fragments of arithmetic
, M.Otero, Bulletin of the London Math. Soc. 24 (1992) 417-23 

Generic models of the theory of normal  Z-rings
, M.Otero, Notre Dame Jour. Formal Logic 23(1992) 322-331 

On Diophantine equations solvable in models of open induction
, M.Otero, Journal of Symbolic Logic 55 (1990) 779-86 (Corrigendum, M.Otero, JSL 56 (1991) 811-2 ) 

Extensions of some results on disjoint covering systems, M. Otero, Acta Math. Univ. Comenianae, XLIX (1986) 7-22